i think i am crazy! i cry all the time!

hiya all well its been 2 years on t3 and t4 combo ,,and i have doubled in size ! even my face looks swollen ? i look 9 months pregnant ! my eye site very burly ,,but have been told i am fine? i dont feel great..keep crying ,, i ache so tired all the time my life is so bad i feel like whats the point! i fly off the handle and dont no why ! i cry, i cant think ,people avoid me ! my family run away ,i cant hold a job down,, i have seen my docs who are doing more bloods ,, but i dont think i can take much more i think i am crazy! i spend all day in my bedroom trying not to upset people i will only pop to the supermarket when needed , i have lost all my friends i try to smile for family but you can see there walking on egg shells round me ..they think i am miserable and lazy,, if something happens its here she goes again,! and go take your yampy tablets ! i cant control my self and i dont trust my thoughts any more .. i do try to talk to my hubby but he walks away as i get upset i think hes just fed up of dealing with this ,,since i was diagnosed with graves' disease have changed so much i no i am not me any more! as this happened to others,,or am i mad ? help please !

8 Replies

oldestnewest
  • if you have doubled in size then your therapy is clearly NOT good, did they treat you with iodine before?.......execive crying can point to b12 deficiency too

  • Hi jhheaney, I aldo have graves since jan 14 been on carbimazole since , it's a very tough journey isn't it I am reay hoping to be off Carbi jan 15 although I am in normal range , Iv felt everything other than normal ever since , Im tryi g to get all my results over last few months do I can see where I am feeling my best not that it seems to matter to endo , I'm discharged and no bloods til sept , but I'm gonna get my gp to do them , Iv now started with stomach issues constipation achey muscles & back most of the time , but yet feel more sleepy it's crazy if still got these symptoms in a few days going back to doc , I don't understand why they can not put me down a bit on medication , it also making me depressed and have silly thoughts now causing health anxiety more than ever too. We need people to come foward how they have got through and feel much better not we. Big gigs binky noo

  • That's exactly how I felt and acted , for me I felt that ill and didn't know where to turn and I think that makes us worse , the thought of am I ever going to get back to normal , I have under active thyroid and was on t4/t3 but I was very low in b12 and folic acid and iron , they are so important to get sorted , I know how you feel and your not crazy , your ill , the first week I started on thyroxine I didn't think it was doing anything but my 3 boys said to me mum you haven't cried all week , so that's how bad I was feeling , you have to get back to your docs and try and get a balance with your meds , maybe you need more t3 or more t4 , Elaine x

  • yes had the iodine !

  • Blasted medics and RAI ....................its lethal stuff

    i think you will find that you need NDT and a far higher dose than you realise because after Graves the body is sensitised to incredibly high doses and cannot function on the medics "normal " levels

    My husband has been in your shoes after thyroidectomy for graves but after thyroxine and t3 got him nowhere he is very well on NDT

    what blood results have you got ????????

  • whats NDT hun?

  • jhheaney, NDT is natural desiccated pig thyroid with T4 + T3, rather than synthetic Levothyroxine and Liothyronine.

    Post your recent thyroid results with the lab ref ranges (the figures in brackets after your results) as your symptoms don't sound as if they are optimally medicated.

  • Hi i have no practical advise for you ... except to say you are not crazy and you are not alone! I too am feeling the same way, tearful, snappy, fed up. really feel I need friends support but they are not interested, so questioning how much they are friends! but then I think is it just the way I am feeling?!

    Anyway don't be alone, contact peeps on here who know what you are going through and can support you. lots of hugs Jayne x

You may also like...